Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bad cholesterol with sinusitis and rhinitis

Im 49 years old, 130 pounds and 5 4. i had high bad cholesterol level and sufffered sinusitis rhinitis . im taking mx3 capsule and omega3 oil 2x a day. can it lower my bad cholesterol?
Asked On : Wed, 10 Aug 2011
Answers:  2 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
THanks for the query

Omega fatty acids are known to cause reduction of bad cholesterol. But i didnt quite understand the reason to combine rhinitis with that. I advice u take levocet 8mg at night before sleeping for the rhinitis
Omega fatty acids are just supportive treatment, u will have to be put on statins anyhow
Have a healthy living
Answered: Wed, 10 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hi ellen,

welcome to hcm

thanks for the query

definitely w3 oil will help.

i will advice you consult a physician and take his advice.

he will suggest you drugs like statins or fibrates depending on the which cholesterol elevated more

do regular exercise like walking, cycling etc

avoid saturated fat. take more green leafy veg and fruits. specially fibre diet

take care

Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor